MathSciNet Relay Station
MathSciNet bibliographic data
MR3096352 60H07 (60D05 60F05 60G55)
Lachièze-Rey, Raphaël; Peccati, Giovanni Fine Gaussian fluctuations on the Poisson space II: rescaled kernels, marked processes and geometric $U$-statistics. Stochastic Process. Appl. 123 (2013), no. 12, 4186–4218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement